# SDR UIEA2023011200022

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH FUEL LEAK AT CENTER TANK BETWEEN STGR L-10 AND LBL 75 / LBL 97( LH FUEL LEAK AT CENTER TANK BETWEEN STGR L-10 AND LBL 75 / LBL97 WAS REPAIRED PER AMM 28-11-00-308-057 REQUIREMENTS )
